# SDR DL733011450

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N308WA
- Make and model: Boeing 737347
- Aircraft serial: 23441
- Aircraft time: 43,656 hours, 30,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577683
- Condition: Gouged
- Location: Fs 1000, S-25l/R
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FUSELAGE / SKIN / FS 907-1156 / STRG. 25L-25R :             TAIL STRIKE REPAIR                                          THE FUSELAGE SKIN SUFFERED A TAIL STRIKE ON TAKEOFF WHICH   RESULTED IN MULTIPLE GOUGES, SCRAPES, AND HOLES IN THE      FUSELAGE SKIN FROM FS 907 TO 1156 AND BETWEEN STRINGERS 25L & 25R.  AN UNDERLYING SECTION OF DOUBLER WAS ALSO DAMAGED.  A NEW SECTION OF DOUBLER WAS INSTALLED WITH AN ALUMINUM     DOUBLER SPLICE REPAIR AND THE TWO DAMAGED SKIN PANELS       REPLACED PER ER/A 381560-14, REV A.
